A Note on Free Planar Extensions.

Norman L. Johnson

Mathematische Zeitschrift (1971)

  • Volume: 119, page 281-282
  • ISSN: 0025-5874; 1432-1823

How to cite


Johnson, Norman L.. "A Note on Free Planar Extensions.." Mathematische Zeitschrift 119 (1971): 281-282. <http://eudml.org/doc/171499>.

author = {Johnson, Norman L.},
journal = {Mathematische Zeitschrift},
keywords = {foundations of geometry},
pages = {281-282},
title = {A Note on Free Planar Extensions.},
url = {http://eudml.org/doc/171499},
volume = {119},
year = {1971},

AU - Johnson, Norman L.
TI - A Note on Free Planar Extensions.
JO - Mathematische Zeitschrift
PY - 1971
VL - 119
SP - 281
EP - 282
KW - foundations of geometry
UR - http://eudml.org/doc/171499
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.